Résolvantes en dualité
Séminaire de probabilités de Strasbourg, Tome 1 (1967), pp. 177-189.
@article{SPS_1967__1__177_0,
     author = {Weil, Michel},
     title = {R\'esolvantes en dualit\'e},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {177--189},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {1},
     year = {1967},
     zbl = {0157.25101},
     mrnumber = {230379},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1967__1__177_0/}
}
TY  - JOUR
AU  - Weil, Michel
TI  - Résolvantes en dualité
JO  - Séminaire de probabilités de Strasbourg
PY  - 1967
DA  - 1967///
SP  - 177
EP  - 189
VL  - 1
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1967__1__177_0/
UR  - https://zbmath.org/?q=an%3A0157.25101
UR  - https://www.ams.org/mathscinet-getitem?mr=230379
LA  - fr
ID  - SPS_1967__1__177_0
ER  - 
Weil, Michel. Résolvantes en dualité. Séminaire de probabilités de Strasbourg, Tome 1 (1967), pp. 177-189. http://www.numdam.org/item/SPS_1967__1__177_0/

H. Kunita ET T. Watanabe : [1] Markoff processes and Martin boundaries : I11. J. of Math. n° 9,1965 (485-526). | MR 181010 | Zbl 0147.16505

[2] On certain reversed processes and their applications to potential theory and boundary theory : J. of Math and Mech. n° 15,1966 (393-434). | MR 193675 | Zbl 0192.25102

P.A. Meyer : [1] Probabilités et potentiel, Hermann, Paris, 1966. | MR 205287 | Zbl 0138.10402